A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces

Document Type: Original Article

Authors

1 Department of Mathematics, Ahir College, Rewari 123401, India.

2 Department of Mathematics, YMCAUST, Faridabad, India.

3 Department of Mathematics, DCRUST, Murthal, Sonepat, India.

Abstract

In this short note, we point out and rectify an error in a recently published paper \C Zhu, X Mu, Z Wu,
Common coupled xed point results for probabilistic φ-contractions in Menger PGM-spaces, J. Nonlinear
Sci. Appl., 8 (2015), 1166-1175".

Keywords


[1] C. Zhu, X. Mu, Z. Wu, Common coupled fixed point results for probabilistic φ-contractions in Menger PGM-spaces,
J. Nonlinear Sci. Appl., 8 (2015), 1166-1175.

[2] C. Zhu, W. Xu, Z. Wu, Some Fixed Point Theorems in Generalized Probabilistic Metric Spaces, Abst. Appl.
Anal., 2014 (2014), 8 pages. 

[3] J. F. Tian, X. M. Hu, G. Zhang, Fixed point results for probabilistic φ-contractions in generalized probabilistic
metric spaces, J. Nonlinear Sci. Appl., 8 (2015), 1150-1165.